# SDR 76473

- Difficulty date: March 20, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 22,190 hours, 31,880 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10112002053
- Part serial: 0294A
- Condition: Cracked
- Location: Rt Mlg
- Part time: 20,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, CREW REPORTED EVIDENCE OF HYDRAULIC FLUID COMING FROM RIGHT WHEEL WELL. CONTRACT MAINTENANCE WAS CALLED AND REPORTED HYDRAULIC FLUID LEAKING FROM THE TOP OF THE RIGHT MAIN GEAR ACTUATOR. COMPANY MAINTENANCE ARRIVED AND FOUND THE TOP CAP OF THE ACTUATOR CRACKED. MAINTENANCE THEN REMOVED AND REPLACED THE ACTUATOR.
